Bulletin (New Series) of the American Mathematical Society

Tightly closed ideals

Melvin Hochster and Craig Huneke

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 18, Number 1 (1988), 45-48.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183554435

Mathematical Reviews number (MathSciNet)
MR919658

Zentralblatt MATH identifier
0674.13003

Subjects
Primary: 13C99: None of the above, but in this section

Citation

Hochster, Melvin; Huneke, Craig. Tightly closed ideals. Bull. Amer. Math. Soc. (N.S.) 18 (1988), no. 1, 45--48. https://projecteuclid.org/euclid.bams/1183554435


Export citation

References

  • [B] J.-F. Boutot, Singularités rationelles et quotients par les groupes réductifs, Invent. Math. 88 (1987), 65-68.
  • [BrS] J. Briançon and H. Skoda, Sur la clôture intégrale d'un idéal de germes de fonctions holomorphes en un point de C, C.R. Acad. Sci. Paris Sér. A 278 (1974), 949-951.
  • [GR] H. Grauert and O. Riemenschneider, Verschwindungsätze für analytische kohomolo-giegruppen auf komplexen Räumen, Invent. Math. 11 (1970), 263-290.
  • [H1] M. Hochster, Topics in the homological theory of modules over commutative rings, C.B.M.S. Regional Conf. Ser. in Math., No. 24, Amer. Math. Soc., Providence, R.I., 1975.
  • [H2] M. Hochster, Canonical elements in local cohomology modules and the direct summand conjecture, J. Algebra 84 (1983), 503-553.
  • [HH] M. Hochster and C. Huneke, Tight closures, invariant theory, and the Briançon-Skoda Theorem, in preparation.
  • [HR1] M. Hochster and J. L. Roberts, Rings of invariants of reductive groups acting on regular rings are Cohen-Macaulay, Adv. in Math. 13 (1974), 115-175.
  • [HR2] M. Hochster and J. L. Roberts, The purity of the Frobenius and local cohomology, Adv. in Math. 21 (1976), 117-172.
  • [K] G. Kempf, The Hochster-Roberts theorem of invariant theory, Michigan Math. J. 26 (1979), 19-32.
  • [LS] J. Lipman and A. Sathaye, Jacobian ideals and a theorem of Briançon-Skoda, Michigan Math. J. 28 (1981), 199-222.
  • [LT] J. Lipman and B. Teissier, Pseudo-rational local rings and a theorem of Briançon-Skoda about integral closures of ideals, Michigan Math. J. 28 (1981), 97-116.
  • [PS] C. Peskine and L. Szpiro, Dimension projective finie et cohomologie locale, I.H.E.S. Publ. Math. 42 (1973), 323-395.
  • [W] K. Watanabe, Study of F-purity in dimension two, Tokai University, Hiratsuka, Japan, preprint.